# SDR UPS803962

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754023
- Condition: Corroded
- Location: Bs 300/320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, CORR. AT DOOR FITTING, FS 300 AND 320, BETWEEN LONGERON 33R-A AND 33L.  REPLACED PER SRM 51-1-20D AND SRM 51-1-21.
